advertisement
Question
Posted by: molodi | 2010/02/22

planus

i want to know what cause lichen planus and i am taking neoral tablets that causes me diarea it is normal or what please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Molodi
I don't that we know 100% what the cause of Lichen Planus is. We think that it is an auto immune disease (like an allergy where your body makes antibodies against itself)that causes inflammation in the skin. Neoral is an immune suppressant drug also used for cancer, and does not normally give diarrhoea, but you may have an infection in the gut due to the immune suppressant effect of the medication - please inform your doctor so that they can test your stool.
See also http://www.aad.org/public/publications/pamphlets/common_lichen.html
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010/02/22

Hallo Molodi
I don't that we know 100% what the cause of Lichen Planus is. We think that it is an auto immune disease (like an allergy where your body makes antibodies against itself)that causes inflammation in the skin. Neoral is an immune suppressant drug also used for cancer, and does not normally give diarrhoea, but you may have an infection in the gut due to the immune suppressant effect of the medication - please inform your doctor so that they can test your stool.
See also http://www.aad.org/public/publications/pamphlets/common_lichen.html
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement